# SDR 96ZZZX3578

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Pin
- Part number: 10513103505
- Condition: Worn
- Location: M/R
- Part time: 299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PIN WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
